bg | en 
Series on BIOMECHANICS   ISSN 1313-2458
Array ( [session_started] => 1721299975 [LANGUAGE] => EN [LEPTON_SESSION] => 1 )


Forgot Details? Sign-up

SCImago Journal & Country Rank

Generalized mathematical model and identification of HIV-1 process at primary immune response
I. Edissonov, S. Ranchev
Abstract: Generalized mathematical model of the HIV-1 kinetic model is considered as nonlinear system from ordinary differential equations of the kinetic variables. Simulation and parametrical identification is carried out for this model using experimental clinical data for HIV-1 virus as a result of which the numerical values of the model parameters are obtained. It is shown that the experimental clinical data are maximal near to the theoretical obtained results at the parametrical identification.

Series on Biomechanics, Vol.33, No. 3(2019), 49 - 55

Keywords: Dynamics of immunological systems; HIV-1 virus; kinetic variables; mathematical modeling; parametrical identification
Date published: 2019-10-22
(Price of one pdf file: 39.00 BGN/20.00 EUR)